# SDR YENA2025090500914

- Difficulty date: September 4, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N4077J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11604
- Aircraft time: 6,884 hours, 1,069 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Computer
- Part number: 87292325V07
- Part serial: 87292325V07
- Condition: Failed
- Location: Zone 100
- Part time: 6,877 hours, 1,068 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#7, JFK-LHR. (ETOPS) "VENT AVNCS SYS FAULT AT THE GATE; PER MCC REQUEST REMOVED AND REPLACED AEVC COMPUTER IAW AMM 21-26-34 PERFORME TEST NO DEFECT TEST OK."
